Open Access
Translator Disclaimer
June 2003 Structure function for aliasing patterns in $\boldsymbol{2^{l-n}}$ design with multiple groups of factors
Yu Zhu
Ann. Statist. 31(3): 995-1011 (June 2003). DOI: 10.1214/aos/1056562471


A general approach to studying fractional factorial designs with multiple groups of factors is proposed. A structure function is generated by the defining contrasts among different groups of factors and the remaining columns. The structure function satisfies a first-order partial differential equation. By solving this equation, general results about the structures and properties of the designs are obtained. As an important application, practical rules for the selection of "optimal" single arrays for robust parameter design experiments are derived.


Download Citation

Yu Zhu. "Structure function for aliasing patterns in $\boldsymbol{2^{l-n}}$ design with multiple groups of factors." Ann. Statist. 31 (3) 995 - 1011, June 2003.


Published: June 2003
First available in Project Euclid: 25 June 2003

zbMATH: 1028.62062
MathSciNet: MR1994739
Digital Object Identifier: 10.1214/aos/1056562471

Primary: 62K15
Secondary: 62K05

Keywords: complementary designs , Fractional factorial design , structure function , structure index , wordtype pattern

Rights: Copyright © 2003 Institute of Mathematical Statistics


Vol.31 • No. 3 • June 2003
Back to Top